English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Multiscale methods for shape constraints in deconvolution: Confidence statements for qualitative features.

MPS-Authors
/persons/resource/persons32719

Munk,  A.
Research Group of Statistical Inverse-Problems in Biophysics, MPI for biophysical chemistry, Max Planck Society;

External Ressource
No external resources are shared
Fulltext (public)
There are no public fulltexts stored in PuRe
Supplementary Material (public)

1478260_Supplement_1.pdf
(Supplementary material), 441KB

Citation

Schmidt-Hieber, J., Munk, A., & Duembgen, L. (2013). Multiscale methods for shape constraints in deconvolution: Confidence statements for qualitative features. The Annlas of Statistics, 41(3), 1299-1328. doi:10.1214/13-AOS1089.


Cite as: http://hdl.handle.net/11858/00-001M-0000-000F-9D82-C
Abstract
There is no abstract available